# SDR DALA13005013214

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR SUPPORT -Y1292 BETWEEN FR 66 AND FR 68 HAS CORROSION AROUND FASTENERS AND HOLES AT FR 68 SPLICE.  REMOVED CORROSION IAW SRM 51-74-00.  CHECK LIMIT L=3.0"W=2.0" D=0.030"  FOUND OUT OF LIMIT IAW 53-00-14, FIG 102.  REPLACED FLOOR BEAM P/N D5347217220300, BATCH 0001786216 IAW SRM 51-42-11 & DWG NR 17D53472000.
